On the factorizations of the linear fractional group : LF(2,p")

Itô, Noboru: On the factorizations of the linear fractional group : LF(2,p"). Acta scientiarum mathematicarum, (15). pp. 79-84. (1953)

[img] Cikk, tanulmány, mű
math_015_079-084.pdf

Download (937kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1953
Volume: 15
Page Range: pp. 79-84
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13730

Actions (login required)

View Item View Item